# SDR SWAA2020063090837

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL LOCATED BETWEEN BS 420 AND BS440 STR 26R WL 156.50 AT FWD CARGO COMPARTMENT.  REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS 420 AND BS 440 STR 26R WL 156.50 AT FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 51-40-02 AND DRAWING 143A0080 REV P.
